# SDR DL75E090772

- Difficulty date: March 31, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB STA 1380-1400 CORRODED.  REMOVED AND REPLACED WEB AND ANGLE PER SRM 51-40-02 DURING HMV AT SAA IN SAT NR 134497
